Portugaliæ Mathematica   EMIS ELibM Electronic Journals PORTUGALIAE
Vol. 51, No. 2, pp. 235-241 (1994)

Previous Article

Next Article

Contents of this Issue

Other Issues

ELibM Journals

ELibM Home



On $\tilde{\rho}$-Separability in Skew Polynomial Rings

Xiaolong Lou

Mathematics Department, Zhongshan University,
Guangzhou - P.R. CHINA

Abstract: A characterization of the $\tilde{\rho}$-separable polynomial is given and a relation between $\tilde{\rho}$-separability and separability is also obtained.

Full text of the article:

Electronic version published on: 29 Mar 2001. This page was last modified: 27 Nov 2007.

© 1994 Sociedade Portuguesa de Matemática
© 1994–2007 ELibM and FIZ Karlsruhe / Zentralblatt MATH for the EMIS Electronic Edition